RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 313–317 (Mi mz4516)  

Brief Communications

Localization of the Positive Limit Set of an Almost Periodic Discrete System

A. Yu. Bogdanov

Ulyanovsk State University

Keywords: dynamical system, discrete dynamical system, positive limit set, almost periodic system

DOI: https://doi.org/10.4213/mzm4516

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 288–292

Bibliographic databases:

Received: 30.01.2008

Citation: A. Yu. Bogdanov, “Localization of the Positive Limit Set of an Almost Periodic Discrete System”, Mat. Zametki, 85:2 (2009), 313–317; Math. Notes, 85:2 (2009), 288–292

Citation in format AMSBIB
\Bibitem{Bog09}
\by A.~Yu.~Bogdanov
\paper Localization of the Positive Limit Set of an Almost Periodic Discrete System
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 313--317
\mathnet{http://mi.mathnet.ru/mz4516}
\crossref{https://doi.org/10.4213/mzm4516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548010}
\zmath{https://zbmath.org/?q=an:1184.37014}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 288--292
\crossref{https://doi.org/10.1134/S0001434609010325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949086309}


Linking options:
  • http://mi.mathnet.ru/eng/mz4516
  • https://doi.org/10.4213/mzm4516
  • http://mi.mathnet.ru/eng/mz/v85/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:75
    References:36
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020